Illinois Journal of Mathematics

Connections between additive cocycles and Bishop operators

Herbert A. Medina

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 432-438.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986016

Digital Object Identifier
doi:10.1215/ijm/1255986016

Mathematical Reviews number (MathSciNet)
MR1407627

Zentralblatt MATH identifier
0902.47031

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 28D05: Measure-preserving transformations 47A15: Invariant subspaces [See also 47A46] 47A35: Ergodic theory [See also 28Dxx, 37Axx]

Citation

Medina, Herbert A. Connections between additive cocycles and Bishop operators. Illinois J. Math. 40 (1996), no. 3, 432--438. doi:10.1215/ijm/1255986016. https://projecteuclid.org/euclid.ijm/1255986016


Export citation